Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 250570, 8 pages
Research Article

Simple Modules for Modular Lie Superalgebras , , and

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Applied Sciences, Jilin Teachers Institute of Engineering and Technology, Changchun 130052, China

Received 13 April 2015; Revised 28 June 2015; Accepted 30 June 2015

Academic Editor: Andrei D. Mironov

Copyright © 2015 Zhu Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhu Wei, Qingcheng Zhang, Yongzheng Zhang, and Chunyue Wang, “Simple Modules for Modular Lie Superalgebras , , and ,” Advances in Mathematical Physics, vol. 2015, Article ID 250570, 8 pages, 2015.